Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

With one kidney, mitral valve prolapse, on phentermine post complete hysterectomy, have pressure on finger tips, freezing. Cause?

Hello, I am a 47 yr old white female.I do not smoke or drink.I am 5 4and weigh approximately 130 lbs. I have no health history aside am adopted. I have only one kidney aside donated1 a few years ago.I am in good health. I was diagnosed with mortal valve. Prolapse several years ago.Due to a complete hysterectomy I am on hormones. I have recently Seen a a diet office and been taking a medicine by the name Phentermine . I have been on it for 3 wks and have noticed pressure in mu fingertips on my left hand , both hands are cold?? Is this blood pressure? Thankyou. Lisa Little
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Thanks for consulting HealthcareMagic!

You mentioned that you have noticed pressure in fingertips on left hand and both hands are cold, I do not think that it is because of blood pressure. But, may be due to neuropathy or Raynaud's syndrome or may also be due to hormonal imbalance or side effect of medicine. However, Physical examination is mandatory to assess this. Hope I have answered your query. Let me know if you have have any clarifications.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:

Wish you good health!
Answered: Wed, 16 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor